# SDR CA020213008

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,072 hours
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94C16602
- Condition: Making Metal
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  NR 1 ENGINE FUEL BOOST PUMP WAS MAKING TOO MUCH NOISE AND VIBRATING AS COMPARED TO NR 2 FUEL BOOST PUMP.  INSPECTED THE NR 1 ENGINE DRIVEN FUEL PUMP FILTER AND FOUND NON-FERROUS METAL IN THE FILTER. INSPECTED THE FUEL CONTROL FILTER FOR CONTAMINATION AND FOUND NON-FERROUS METAL. THE NR 1 FUEL BOOST PUMP PRESSURE WAS LOWER THAN THE NR 2 FUEL BOOST PUMP PRESSURE. REPLACED FUEL CONTROL, ENGINE DRIVEN FUEL PUMP AND NR 1 FUEL BOOST PUMP.
